| Model Number |
GALILEO® CAPTURING ROD |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse.
Event or Problem Description
On 10/13/2022, it was reported by a sales representative via sems that a 5033-100 galileo capturing rod and a 5046-100 galileo capturing rod nut had an issue, the lag screw capturing rod broke.This was discovered during an unspecified time on (b)(6) 2022 with no case/patient involvement.